# SDR CALA2025080407240

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531062
- Part serial: NA
- Condition: Corroded
- Location: Sta 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  GOUGE AT SEAT TRACK CROWN TOP BS 520, RBL 45.50.  COMPLETED INSTALLATION OF SEAT TRACK AND CHANNEL BS 520, RBL 45.50  IAW SRM 51-40-02-0G-0 SRM-53-00-52-2R-4 DWG 143A5400.
